# SDR SWAA2017041713118

- Difficulty date: April 8, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 41,819 hours, 24,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 147A7410
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT BRACKET CRACKED AT BS 947, LBL 11.    R & R BRACKET IAW SRM AND DWG.
